# SDR C2XA02IA025

- Difficulty date: February 10, 2002
- Submitted: February 13, 2002
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 53506
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  DURING PREFLIGHT THE CREW NOTED THAT THE EMERGENCY LIGHTS FAILED TO OPERATE.  IAH-  MAINTENANCE REMOVED and REPLACEDTHE FORWARD BATTERY PACK, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPEROVED FOR RETURN TO SERVICE.
